# SDR QXEA0201918

- Difficulty date: November 6, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING, NR 4 FLAP TRACK HAS SEVEN LOCKBOLT COLLARS WORN OFF ON UPPER SIDES. REPAIRED IAW DHC-8 RD 8-51-102.
